Leonardi, Gian Paolo
Blow-up of oriented boundaries
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 211-232
Zbl 0977.49030 | MR 1789540
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__211_0

Bibliographie

[1] F. Almgren, Minimal surfaces: tangent cones, singularities and topological typeslass="citProcee-ingr of the International Congresr of Mathematicians (Helsinki, 1978), pp. 767-770. MR 562685 | Zbl 0433.49016

[2] L. Ambrosio, Corso introduttivo alla Teoria Geometrica della Misura ed alle superfici minime, Scuola Norm. Sup.itPisa, 1997. MR 1736268 | Zbl 0977.49028

[3] L. Ambrosio - E. Paolini, Partial regularity for quasi minimizerr of perimeter, To appear. MR 1765683 | Zbl 0943.49032

[4] E. Barozzi - E. Gonzalez - I. Tamanini, The mean curvature of a set of finite perimeter, Proc. A.M.S.it99 (1987), pp. 313-316. MR 870791

[5] E. De Giorgi, Su una teoria generale della misura (r-1)-dimensionale in uno spazio ad r dimensioni, Annali di Mat. Pura e Appl.it(4) 36 (1954), pp. 191-213. MR 62214 | Zbl 0055.28504

[6] E. De GIORGI - F. COLOMBINI - L. PICCININI, Frontiere orientate di misura minima e questioni collegate, Scuola Norm. Sup.tPisa, (1972). MR 493669 | Zbl 0296.49031

[7] E. Giusti, Minimal surfaces and functionr of bounded variation, Birkhäuser, Boston-Basel- Stuttgart, 1984. MR 775682 | Zbl 0545.49018

[8] E. Gonzalez - U. Massari - M. Miranda, On minimal cones, Appl. Anal.itspecial issue (1997). MR 1674532 | Zbl 0886.35005

[9] E. Gonzalez - U. Massari - I. Tamanini, Boundaries of prescribed mean curvature, Rend. Mat Acc. Lincei, 4 (1993), pp. 197-206. MR 1250498 | Zbl 0824.49037

[10] G.P. Leonardi, PhD thesis, University of Trento, 1998.

[11] U. Massari, Esistenza e regolarità delle ipersuperfici di curvatura media assegnata in Rn, Arch. Rat. Mech. Analysis, 55 (1974), pp. 357-382. MR 355766 | Zbl 0305.49047

[12] U. Massari, Frontiere orientate di curvatura media assegnata in Lp, Rend. Sem. Mat. Univ. Padova, 53 (1975), pp. 37-52. Numdam | MR 417905 | Zbl 0358.49019

[13] U. Massari - M. Miranda, Minimal surfaces of codimension one, Notas de Matematica, North Holland, Amsterdam, 1984. MR 795963 | Zbl 0565.49030

[14] U. Massari - I. Tamanini, On the finitenesr of optimal partitionr, Ann. Univ. Ferrara, 39 (1994), pp. 167-185. MR 1324378 | Zbl 0876.49002

[15] L. Simon, Lecturer on Geometric Measure Theory, vol. 3itProcee-ing of the Center for Mathematical Analysis, Australian National University, 1983. MR 756417 | Zbl 0546.49019

[16] I. Tamanini, Boundaries of Caccioppoli sets with Hölder-continuous normal vector, J. Reine Angew. Math., 334 (1982), pp. 27-39. MR 667448 | Zbl 0479.49028

[17] I. Tamanini, Regularity rerults for almost minimal oriented hypersurfaces in Rn, Quaderni del Dipartimento di Matematica, Univ. Lecce, 1 (1984).